# SDR DLL15970733

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193W1189
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 1605415
- Condition: Cracked
- Location: Ws 293.58
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL HOLES IN THE RT WING REAR SPAR WERE FOUND CRACKED IN THE UPPER SPAR CAP BETWEEN IWS 293.58 AND IWS 346.109.  THE HOLES ARE COMMON TO THE SPAR WEB AND SPAR CAP.
